# SDR 9JLA2021111926429

- Difficulty date: November 12, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N329TL
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5714
- Aircraft time: 4,898 hours, 2,123 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 731579C
- Part serial: 14275920
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO2 GENERATOR FAILED TO COME ON LINE WHEN SELECTED ON. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE NO2 INTEGRATED DRIVE GENERATOR WAS FAULTY. THE IDG WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
